# SDR USAA2013082600015

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 31,026 hours, 13,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3268
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 27,070 hours, 19,912 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHTS AT ROW 9 OVERHEAD AND AT 9F ARE INOPERATIVE.   MX R & R EPSU IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A.  OPS CHECKED GOOD.
